# SDR USAA020342

- Difficulty date: August 13, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 55,514 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 6 INCHES BY 10 INCHES, BS 555-565 STRINGER 28-29.  DOUBLER INSTALLED.  (M)
